# SDR COMA0660685

- Difficulty date: December 4, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 26,834 hours, 23,884 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 95272H6093
- Condition: Failed
- Location: Cockpit
- Part time: 26,835 hours, 26,885 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5115 - F/O'S SIDE WINDOW CRACKED IN FLIGHT.  AIRCRAFT DIVERTED TO ROC AND LANDED SAFELY.  REMOVED AND REPLACED F/O'S SIDE WINDOW.
